About four years ago I started getting migraine headaches. I had a catscan done & I have a thickening on my sinus & a small growth. My right eye would tear up when the sinus would swell. Antibiotics helped but now I am allergic to most antibiotics. I use imitrex to help the headaches. Does any one have this & any ideas. The Dr. tried to put me on antidepressants but I refuse to go on them. Im not depressed. I have been to a nose throat & ear Dr. & he said my sinus is clear. I have also been to an allergist & been using nose sprays, allery pills but nothing helps. Thank-you for your input!!!
I'm missing something. Do you have copy of CT scan? If not,
get copies of all tests run + any future tests including bloodlabs. Just say 'starting a Hm-Health File'. You are legally
able to have. Was CT stomache up or down? Down would mean you
had a Coronal CT which is best/more detailed. If you have
thickening & a sm-growth, then it's not normal & all isn't just
fine. What is the growth? Is problem one side only & in what
named sinus. All this makes a difference. Repeated sinus infect.
can cause all this. First, read report & see what they called the growth & where. ENT's aren't always up-front w/ you. They
either don't know problem or forgot that they're suppose to help
you when they get licensed. Did Dr. just look in nose w/ his
sm-lighted instrument or, insert scope threaded through nose to
look higher? Need to post more info.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.